ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Пространства толерантности, пороженные мажоритарными пространствами

Симонян, Р. Г. (1983) Пространства толерантности, пороженные мажоритарными пространствами. ՀՍՍՀ ԳԱ Զեկույցներ, 77 (3). pp. 103-107. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
2173Kb

Item Type:Article
Additional Information:Մաժորիտար տարածություններով ծնված տոլերանտության տարածութունները; Tolerance spaces generated by majority spaces
Uncontrolled Keywords:Սիմոյան Ռ. Գ., Simonian R. G.
Subjects:Q Science > QA Mathematics
ID Code:4658
Deposited By:NAS Reports
Deposited On:11 Jan 2013 14:45
Last Modified:03 Aug 2020 18:53

Repository Staff Only: item control page